Convex decompositions of real projective surfaces. III: for closed or nonorientable surfaces

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 464
  • Download : 1076
Publisher
Korean Mathematical Soc
Issue Date
1996-04
Language
English
Citation

JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.33, no.4, pp.1139 - 1171

ISSN
0304-9914
URI
http://hdl.handle.net/10203/7661
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0